Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Nonassociative addition of unbounded operators and a problem of Brezis and Pazy


Author: Paul R. Chernoff
Journal: Bull. Amer. Math. Soc. 78 (1972), 562-563
MSC (1970): Primary 47B25, 47H99; Secondary 47D05
MathSciNet review: 0303343
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47B25, 47H99, 47D05

Retrieve articles in all journals with MSC (1970): 47B25, 47H99, 47D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13001-5
PII: S 0002-9904(1972)13001-5